# SDR CALA2019111601975

- Difficulty date: November 12, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 76,626 hours, 19,723 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Part number: 146N6100672
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-52-3-6087 (SECONDARY FINDING)WHILE WORKING N/R NO. 0075848 FOUND A CRACK ON R4 DOOR INTERIOR WEB AT LIGHTNING HOLE RADIUS J UST ABOVE LOWER HINGE FITTING REF. ST. ENGINEERING N/R 0076244 REPAIRED CRACK L=.250 AT R4 DOOR INTERIOR WEB AT LIGHTING HOLE R ADIUS ABOVE LOWER HINGE FITTING IAW ECRA 5210-03043.
